# SDR REXA2019101041405

- Difficulty date: October 4, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 23,255 hours, 23,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31133102
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL CORRODED AROUND FLOORBOARD FASTENER HOLES BTWN FS 559+80 AND FS 621. INCLUDES 8804031/221.  BLENDED FLOOR SILL RH AT FS 574-621 AND FOUND TO BE WITHIN LIMITS AND REPLACED RH FLOOR SILL AT 559+80 - 559+112 IAW BSC REO 601R-53-00-526 AND SRM 51-42-06.
